# SDR SWAA2021110123875

- Difficulty date: September 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER CHORD LOCATED BS295.5 AT LEVEL STR17R AND RBL57.5 FWD GALLEY AREA ; 2021-432074 / [15] REPLACED INNER CHORD LOCATED ON BS259.5+12 TO BS360 AT LEVEL STR17R AND RBL 57.5 FWD GALLEY AREA IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 141A8310 REV-. COMPLETE TASK CERTIFIED RII
